EconPapers    
Economics at your fingertips  
 

A New Fractional Subequation Method and Its Applications for Space‐Time Fractional Partial Differential Equations

Fanwei Meng and Qinghua Feng

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: A new fractional subequation method is proposed for finding exact solutions for fractional partial differential equations (FPDEs). The fractional derivative is defined in the sense of modified Riemann‐Liouville derivative. As applications, abundant exact solutions including solitary wave solutions as well as periodic wave solutions for the space‐time fractional generalized Hirota‐Satsuma coupled KdV equations are obtained by using this method.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/481729

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:481729

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:481729